# SDR CALA2019010600041

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM, RT AFT REINFORCEMENT FITTING IS DAMAGED. LOCATED AND DRILLED NEW R/H AFT REINFORCEMENT FITTING IAW SRM 51-72-11-911-001. FITTING INSTALLED ON ROUTINE CARD 4250290, 18-0553-8-0008 SEQ NR 1944.
